Quinism
Quininism Qui"nin*ism, Quinism Qui"nism, n. (Med.) See {Cinchonism}. [1913 Webster]

The Collaborative International Dictionary of English. 2000.

Look at other dictionaries:

  • quinism — n. the symptoms of overdosage or too prolonged treatment with quinine. See cinchonism …   Medical dictionary

  • quinism — n. the symptoms of overdosage or too prolonged treatment with quinine. See: cinchonism …   The new mediacal dictionary

  • quinism — …   Useful english dictionary

  • Отравление Алкалоидами Коры Хинного Дерева (Quinism) — симптомы, возникающие вследствие передозировки или слишком длительного лечения хинином. См. Отравление хинной корой. Источник: Медицинский словарь …   Медицинские термины

  • ОТРАВЛЕНИЕ АЛКАЛОИДАМИ КОРЫ ХИННОГО ДЕРЕВА — (quinism) симптомы, возникающие вследствие передозировки или слишком длительного лечения хинином. См. Отравление хинной корой …   Толковый словарь по медицине

  • Quininism — Qui nin*ism, Quinism Qui nism, n. (Med.) See {Cinchonism}. [1913 Webster] …   The Collaborative International Dictionary of English

  • Cinchonism — Classification and external resources ICD 10 T37.2 ICD 9 386.9 …   Wikipedia

Share the article and excerpts

Direct link
Do a right-click on the link above
and select “Copy Link”